# SDR MALA030120

- Difficulty date: January 22, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 13,289 hours, 14,645 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785665
- Condition: Fod
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT 2741, LT ENGINE FAILED INFLIGHT.  LT ENGINE OVERSPEED.  A/C DIVERTED TO FOD.  MAINTENANCE REMOVED AND REPLACED LT ENGINE P/N CT7-9B SN/ON GE-E785719, SN/OFF GE-E785665 IAW JC 7100-301, REF WORK PACKAGE DATED 1/23/03 FOR DETAILS.
